Unheard Concerns: Thousands blame COVID-19 vaccine for hearing problems. Tinnitus sufferers explain sudden onset after shot
By: Melissa Blasius (ABC15.com)
*Link to full article here: https://www.abc15.com/news/local-news/investigations/can-the-covid-19-vaccine-lead-to-hearing-issues
More than 10,000 Americans have reported tinnitus as a possible side effect of the COVID-19 vaccine, and some are now questioning why the FDA and CDC are not taking a deeper look into their claims about hearing problems.
“It’s a constant high pitch string,” Robert Edmonds told ABC15 during a July visit to Phoenix for tinnitus-related medical care. Tinnitus is a ringing or buzzing noise in one or both ears that may be constant or come and go. It is often associated with hearing loss.
Edmonds describes the noise as louder than his car stereo. He’s a federal government employee from New Mexico, and he said he developed tinnitus, along with tingling of the face and headaches, shortly after receiving his first COVID-19 vaccine shot in January. He did not make a connection right away.
“I then went to a clinic, and that doctor thought he couldn’t find anything wrong with my ears,” Edmonds said. “He tried antibiotics for an ear infection.”
Since then, Edmonds said he saw multiple specials and underwent diagnostic testing.
“We’ve ruled out as many things as possible, and we’re left with the vaccine played likely some role in the development of the tinnitus,” Edmonds said.